# SDR CALA2015111300911

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 80,916 hours, 8,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, VERTICAL STABILIZER LOWER TO FUSELAGE SKIN RT STATION 2110 - 2195 FOUND CHAFING.  REPAIRED IAW ECRA 5330-05449 REV PART 1 ITEM 1 & REPAIR PARTS WEIGHT 6.1 LB.  ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 - 40 ACCOMPLISHED, INTERIM REPAIR.  REF LOG PAGE 3011097 FOR DIP.  SDR REQUIRED & ACCOMPLISHED.
